# SDR IPXA10B62607

- Difficulty date: August 17, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 73,632 hours, 13,252 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 65B019017
- Part serial: 000271
- Condition: Delaminated
- Location: Lt Otbd Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LT WING OTBD FORE FLAP L/E FAIRING FOUND DELAMINATION.     FIBERGLASS PREPREG LAY UP REPAIR IAW SRM 51-70-07 PAR 5A(1) FIG 5, REV 57.
